# SDR 2002FA0001124

- Difficulty date: September 20, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor, Precision
- Component part number: 105135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR SEAT IN FOR REPAIR BECAUSE IT WAS LEAKING.  AFTER DISASSEMBLY ONE PONTOON OF (AP) FLOAT WAS FILLED WITH FUEL.  OPPOSITE PONTOON HAD MARK FROM RUBBING HOUSING.
